| Model Number |
DFT315 |
| Medical Device Problem Code |
Defective Device (2588)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/28/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
An other healthcare professional reported about a faulty lens.Additional information was requested, but no further information is available.
Additional Manufacturer Narrative
Additional information was provided in b.5.And h.10.Based on information received following submission of the initial report, this event does not meet criteria for reporting as a reportable malfunction.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information was requested and received stating the injector did not advance lens causing a tear in haptic.The issue has been noted before surgery.With this information, the report no longer meets reporting requirement as there no patient contact with the product and no patient harm.No further regulatory reports required.